Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Scottish Banking and the Legal Restrictions Theory: A Closer Look: Comment

Lawrence H. White
Journal of Money, Credit and Banking
Vol. 22, No. 4 (Nov., 1990), pp. 526-536
DOI: 10.2307/1992435
Stable URL: http://www.jstor.org/stable/1992435
Page Count: 11
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Scottish Banking and the Legal Restrictions Theory: A Closer Look: Comment
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[526]
    [526]
  • Thumbnail: Page 
527
    527
  • Thumbnail: Page 
528
    528
  • Thumbnail: Page 
529
    529
  • Thumbnail: Page 
530
    530
  • Thumbnail: Page 
531
    531
  • Thumbnail: Page 
532
    532
  • Thumbnail: Page 
533
    533
  • Thumbnail: Page 
534
    534
  • Thumbnail: Page 
535
    535
  • Thumbnail: Page 
536
    536